# SDR SWAA2024071689686

- Difficulty date: May 24, 2024
- Submitted: July 16, 2024
- Operation: Air carrier
- Aircraft: N248WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32509
- Aircraft time: 59,511 hours, 35,990 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Plate
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SUPPORT PLATE LOCATED BETWEEN BS 787 TO BS 790 AT LEVEL STR 25R AT AFT CARGO COMPARTMENT 2024-345508<[01] REPLACED SUPPORT PLATE LOCATED BETWEEN BS 787 TO BS 790 AT LEVEL STR 25R AT AFT CARGO COMPARTMENT I.A.W B737-700 SRM 51-10-02 ITEM 9.;[02] CORRECT STEP 1. REPLACED SUPPORT PLATE LOCATED BETWEEN BS 787 TO BS 790 AT LEVEL STR 25R AT AFT CARGO COMPARTMENT AND PERFORMED VISUAL INSPECTION ON AREA AND NOT FOUND MORE DAMAGE I.A.W B737-700 SRM 51-10-02 ITEM 9.;[03] REPLACED SUPPORT PLATE LOCATED BETWEEN BS 787 TO BS 790 AT LEVEL STR 25R AT AFT CARGO COMPARTMENT AND PERFORMED VISUAL INSPECTION ON AREA AND NOT FOUND MORE DAMAGE I.A.W B737-700 SRM 51-10-02 ITEM 9.
